Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zyvox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Randy T .
Guest
 
Posts: n/a
Default Osteomyelitis-Chronic

i developed osteomyelitis due to a simple knee surgery . now nine surgerys <br>and two attempts at IV antibiotics ( rocephine and vancyomicin ) later , my doctors have placed me on zyvox 600mgs. my side effects have been , chronic fatigue with occassional insomnia , loss of appetite and my back and shoulders have broken out severely with pimples . i am not sure as to the affect the antibiotic is having on my infection , which i have now had for over a year and half . i see my doctor this week and hopefully will be scheduling my last surgery to put back the total knee replacement i had to have done last february , but removed in may due to the infection being reactivated . good luck to all who share this common problem .
Reply With Quote
  #2  
Old 09-23-2007, 04:54 PM
Jen A
Guest
 
Posts: n/a
Default reaction to Zyvox

I was looking up reactions to Zyvox to see if anyone had a reaction like mine. To make a long story short, I have suffered from migraines for over 15 years, but the headaches from the Zyvox were absolute killers. My doctors put me on double doses of Percocet (Oxycodone w/tylenol). The original Percocet was 5mg/325mg. My prescription was for the newer strength that is 10mg of Oxycodone and 650mg of Tylenol. I was taking two tablets every 4 hours for the incredible pain in my head. <br><br>I tell you that to tell you this. You mentioned having multiple surgeries. By chance, if they gave you Oxycodone for pain relief, could that be where the skin reaction came from? I am in no way saying that I think you are wrong and by all means follow your doctor, I just know that while on both meds, when I finished the Zyvox and continued the Percocet, the rash on my face, neck and back was awful. I just thought I would put my two cents in. I hope you dont think I am being pushy. Thanks for your time!<br><br>Hope you are recovering well!<br>Jen
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
chronic fatigue cheryl Provigil 2 05-12-2008 07:00 PM
Bipolar,GAD, and Chronic Fatigue Lisa Abilify 0 12-03-2005 06:00 AM
Fibromyalgia/Chronic Fatigue Unregistered Provigil 2 12-03-2005 06:00 AM
chronic pain Sheri Trileptal 0 12-03-2005 06:00 AM
Osteomyelitis-Chronic Mike K Zyvox 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:17 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.